# SDR AALA202003049028

- Difficulty date: February 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 22,324 hours, 8,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53235544020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAITENANCE: CORROSION ON PROFILE BETWEEN FR 35.3 AND 35.4 AT S38R. REPLACED PROFILE PER SRM 51-42-11.
